# SDR RAIA00712028

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145
- Aircraft serial: 145231
- Aircraft time: 16,884 hours, 15,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 8019 - STL - FLOOR PROXIMITY LIGHT LOOSE.  MAINTENANCE INSPECTED AND FOUND SAID STRIP CAME LOOSE, RESECURED LIGHT STRIP, CHECKS GOOD.
